دنبال کردن
Jan Kristensen
Jan Kristensen
Mathematical Institute, University of Oxford
ایمیل تأیید شده در maths.ox.ac.uk
عنوان
نقل شده توسط
نقل شده توسط
سال
The singular set of minima of integral functionals
J Kristensen, G Mingione
Archive for rational mechanics and analysis 180, 331-398, 2006
2312006
Lower semicontinuity in spaces of weakly differentiable functions
J Kristensen
1581999
Characterization of Generalized Gradient Young Measures Generated by Sequences in W1,1 and BV
J Kristensen, F Rindler
Archive for rational mechanics and analysis 197, 539-598, 2010
1432010
Boundary regularity in variational problems
J Kristensen, G Mingione
Archive for rational mechanics and analysis 198 (2), 369-455, 2010
1332010
Regularity of quasiconvex envelopes
JM Ball, B Kirchheim, J Kristensen
Calculus of Variations and Partial Differential Equations 11 (4), 333-359, 2000
1302000
On the non-locality of quasiconvexity
J Kristensen
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 16 (1), 1-13, 1999
1281999
Partial regularity of strong local minimizers in the multi-dimensional calculus of variations
J Kristensen, A Taheri
Archive for rational mechanics and analysis 170 (1), 63-89, 2003
1152003
On rank one convex functions that are homogeneous of degree one
B Kirchheim, J Kristensen
Archive for rational mechanics and analysis 221, 527-558, 2016
1112016
Higher differentiability of minimizers of convex variational integrals
M Carozza, J Kristensen, AP di Napoli
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 28 (3), 395-411, 2011
1092011
The singular set of Lipschitzian minima of multiple integrals
J Kristensen, G Mingione
Archive for rational mechanics and analysis 184 (2), 341, 2007
1012007
Relaxation of signed integral functionals in BV
J Kristensen, F Rindler
Calculus of Variations and Partial Differential Equations 37 (1-2), 29-62, 2010
962010
Finite functionals and Young measures generated by gradients of Sobolev functions
J Kristensen
Technical University of Denmark. Department of Mathematics, 1994
811994
Non-differentiable functionals and singular sets of minima
J Kristensen, G Mingione
Comptes Rendus Mathematique 340 (1), 93-98, 2005
792005
The existence of regular boundary points for non-linear elliptic systems: to the memory of Sergio Campanato
F Duzaar, J Kristensen, G Mingione
De Gruyter 2007 (602), 17-58, 2007
782007
On the Morse–Sard property and level sets of Sobolev and BV functions
J Bourgain, MV Korobkov, J Kristensen
Revista Matemática Iberoamericana 29 (1), 1-23, 2013
772013
Regularity of minimizers of autonomous convex variational integrals
M Carozza, J Kristensen, AP di Napoli
arXiv preprint arXiv:1310.4435, 2013
682013
Differentiability of convex envelopes
B Kirchheim, J Kristensen
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 333 (8), 725-728, 2001
682001
On the Morse–Sard property and level sets of Wn,1 Sobolev functions on ℝn
J Bourgain, MV Korobkov, J Kristensen
Journal für die reine und angewandte Mathematik (Crelles Journal) 2015 (700 …, 2015
532015
Partial regularity for BV minimizers
F Gmeineder, J Kristensen
Archive for Rational Mechanics and Analysis 232 (3), 1429-1473, 2019
482019
Higher integrability of minimizing Young measures
G Dolzmann, J Kristensen
Calculus of Variations and Partial Differential Equations 22 (3), 283-301, 2005
412005
سیستم در حال حاضر قادر به انجام عملکرد نیست. بعداً دوباره امتحان کنید.
مقاله‌ها 1–20